CSpace
两个新的积分不等式及其离散类似
韩玉良1; 俞元洪2
2007
Source Publication数学研究与评论
ISSN1000-341X
Volume027Issue:004Pages:781
Abstract本文建立了新的两个变量的积分不等式及其离散类似,所得结果可作为研究微分方程、积分方程和差分方程的工具.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43513
Collection中国科学院数学与系统科学研究院
Affiliation1.山东工商学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
韩玉良,俞元洪. 两个新的积分不等式及其离散类似[J]. 数学研究与评论,2007,027(004):781.
APA 韩玉良,&俞元洪.(2007).两个新的积分不等式及其离散类似.数学研究与评论,027(004),781.
MLA 韩玉良,et al."两个新的积分不等式及其离散类似".数学研究与评论 027.004(2007):781.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[韩玉良]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[韩玉良]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[韩玉良]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.